I can not stand how it makes me feel all day. Has anyone else had this? And does it go away. I am thinking as from tomorrow not taking morning dose.
Hi, Lisa! It sounds like you had a bad day! Did you have side effects from the night time dose that you noticed? What are you feeling like now? Most commonly you might have headaches, dizziness, fatigue, nausea, and blurred vision and they could be caused by the increase in dosage.
The good news is that your metabolism should adjust within just a few days to a week or two... and it usually gets better each day.
You should always report side effects to your doctor for professional advice. Perhaps a lower morning dose as you adjust?
Best regards and I hope you're feeling better soon! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Apr 2017 • 7 answers
Updated 10 Jan 2015 • 1 answer
Updated 20 Mar 2017 • 1 answer
Updated 6 Dec 2016 • 1 answer
Updated 17 May 2017 • 1 answer